50 results for inequalities.

Parameters for your search query:
Keyword    inequalities

Open AccessArticle
Export: RIS | BibTeX | EndNote
Inequalities for Three-times Differentiable Arithmetic-Harmonically Functions
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 85-90. DOI: 10.12691/tjant-7-3-5
Pub. Date: June 23, 2019Views: 2576Downloads: 1802
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Integral Inequalities for Functions Whose Derivatives of Absolute Values Are s-Convex
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 70-76. DOI: 10.12691/tjant-7-3-3
Pub. Date: May 26, 2019Views: 2296Downloads: 1642
Open AccessArticle
Export: RIS | BibTeX | EndNote
Strongly Multiplicatively -function and Some New Inequalities
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 59-64. DOI: 10.12691/tjant-7-3-1
Pub. Date: May 05, 2019Views: 2293Downloads: 1627
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Inequalities of Ostrowski Type for Double Integrals via Fractional Integral Operators
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 41-49. DOI: 10.12691/tjant-7-2-3
Pub. Date: April 04, 2019Views: 2299Downloads: 1553
Open AccessArticle
Export: RIS | BibTeX | EndNote
Gender Dimension of Social Inequalities
Journal of Sociology and Anthropology. 2019, 3(1), 29-33. DOI: 10.12691/jsa-3-1-5
Pub. Date: June 05, 2019Views: 5153Downloads: 4177
Open AccessArticle
Export: RIS | BibTeX | EndNote
On New Trapezoid Type Inequalities for h-convex Functions via Generalized Fractional Integral
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 125-128. DOI: 10.12691/tjant-6-4-5
Pub. Date: November 22, 2018Views: 4311Downloads: 2957
Open AccessArticle
Export: RIS | BibTeX | EndNote
Turán Type Inequalities for Jacobi-Dunkl Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 72-83. DOI: 10.12691/tjant-6-3-2
Pub. Date: April 11, 2018Views: 4886Downloads: 3269
Open AccessArticle
Export: RIS | BibTeX | EndNote
Oppenheim's Problem and Some Inequalities Involving Bessel Functions and Dunkl Kernels
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 61-71. DOI: 10.12691/tjant-6-3-1
Pub. Date: March 13, 2018Views: 4847Downloads: 3203
Open AccessArticle
Export: RIS | BibTeX | EndNote
Rational Inequalities Using Compatibility, Weak Compatibility and Common Properties in Ԍ-Metric Space
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 34-39. DOI: 10.12691/tjant-6-1-5
Pub. Date: March 19, 2018Views: 5768Downloads: 3892
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Ostrowski Type Inequalities Concerning Differentiable Generalized Relative Semi-(r; m, p, q, h1, h2)-Preinvex Mappings
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 16-29. DOI: 10.12691/tjant-6-1-3
Pub. Date: March 01, 2018Views: 5786Downloads: 3980
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals






Article Types